The completeness, in analytic spaces in the disc, of the systems of eigenfunctions of linear ordinary differential operators
Differencialʹnye uravneniâ, Tome 11 (1975) no. 5, pp. 924-927
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_5_a18,
author = {I. F. Kushnirchuk and N. I. Nagnibida},
title = {The completeness, in analytic spaces in the disc, of the systems of eigenfunctions of linear ordinary differential operators},
journal = {Differencialʹnye uravneni\^a},
pages = {924--927},
year = {1975},
volume = {11},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_5_a18/}
}
TY - JOUR AU - I. F. Kushnirchuk AU - N. I. Nagnibida TI - The completeness, in analytic spaces in the disc, of the systems of eigenfunctions of linear ordinary differential operators JO - Differencialʹnye uravneniâ PY - 1975 SP - 924 EP - 927 VL - 11 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_5_a18/ LA - ru ID - DE_1975_11_5_a18 ER -
%0 Journal Article %A I. F. Kushnirchuk %A N. I. Nagnibida %T The completeness, in analytic spaces in the disc, of the systems of eigenfunctions of linear ordinary differential operators %J Differencialʹnye uravneniâ %D 1975 %P 924-927 %V 11 %N 5 %U http://geodesic.mathdoc.fr/item/DE_1975_11_5_a18/ %G ru %F DE_1975_11_5_a18
I. F. Kushnirchuk; N. I. Nagnibida. The completeness, in analytic spaces in the disc, of the systems of eigenfunctions of linear ordinary differential operators. Differencialʹnye uravneniâ, Tome 11 (1975) no. 5, pp. 924-927. http://geodesic.mathdoc.fr/item/DE_1975_11_5_a18/